# SDR UALA2009041301063

- Difficulty date: April 9, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 53,558 hours, 7,972 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: S351W200100
- Part serial: 37
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APUC IS FAULTY.  REPLACED APUC.
